# SDR CA121114013

- Difficulty date: November 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A34
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Fouled
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PRODUCTION NOTED THAT DURING RIGGING OF THE LT POWER LEVER THE STOP BOLT WAS CONTACTING THE ADJACENT STRUCTURE WHEN THE BOUNCE GAP OF 0.80, 0.120.  REQUIRED BY DWG C6EC1007 WAS ACHIEVED.  MFG ENGINEERING IS INVESTIGATING FURTHER.
